Record number :
448476
Title of article :
Slip zone length at the edge of a complete contact
Author/Authors :
C.M. Churchman ، نويسنده , , D.A. Hills، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
13
From page :
2037
To page :
2049
Abstract :
In this paper we solve for the length of the slip zone emanating from the edge of a 90 semi-infinite contact which is nominally adhered to an elastically similar half-plane but has a small region of slip close to the edge. The solution is found using the monolithic three-quarter plane as the basic solution, which incorporates the adhered asymptotes as an outer solution, and using a distribution of dislocations to quantify the region of slip, and also to define an inner slipping asymptote. The solution is applied to a finite square block pressed onto an elastically similar half-plane, and compared with a numerically obtained solution.
Keywords :
Slip , complete contact , Partial slip , Fretting , Asymptotes
Journal title :
International Journal of Solids and Structures
Serial Year :
2006
Link To Document :
بازگشت